×

Applications différentiables et variétés différentiables de dimension infinie. (French) Zbl 0196.44103


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Fréchet, M., Ann. Sci. Ecole Norm. Sup., III, 293-293 (1925)
[2] Fréchet, M., J. Math. pures et app., 16, 233-233 (1937) · Zbl 0017.06103
[3] Balanzat, M., La différentielle d’Hadamard-Fréchet dans les espaces vectoriels topologiques, Math. Nothae, 9, 29-29 (1949) · Zbl 0040.35502
[4] Balanzat, M., C.R.A.S., 251, 2459-2459 (1960) · Zbl 0099.10403
[5] de Foglio, S. Fernandez Long, Extension de la difféerentielle d’Hadamard-Fréchet aux applications entre deux espaces vectoriels L, C.R.A.S, 248, 1108-1108 (1959) · Zbl 0086.09402
[6] de Foglio, S. Fernandez Long, Extension de la difféerentielle d’Hadamard-Fréchet aux applications entre deux espaces vectoriels L, Portugalia Math., 19, 165-165 (1960) · Zbl 0106.09501
[7] H. R. Fischer, Differentialkalkül für nicht-metrische Strukturen,Ann. Acad. Sci. Fennicae, Ser. A I 1957 · Zbl 0081.11401
[8] Fischer, H. R., LimesrÄume, Math, Ann., 137, 269-269 (1959) · Zbl 0086.08803 · doi:10.1007/BF01360965
[9] Sebastiao e Silva, Le calcul différentiel et intégral dans les espaces localement convexes, réels ou complexes,Atti Accad. Naz. Lincei, Rend. Cl. Sci.fis. nat. mat. VIII, Ser. 20, 1956, p. 743 · Zbl 0072.13001
[10] Sér. 21, 1956, p. 40.
[11] J. Eells, On the geometry of function spaces, Symp. Inter, de Topologia Alg., Mexico, 1958, p. 303. · Zbl 0092.11302
[12] A. Bastiani, Différentiabilité dans les espaces localement convexes-Distructures, Thése, Paris, série A 3948, n. 4799
[13] Bastiani, A., CÔnes convexes et pyramides convexes, Ann. Inst. Fourier, IX, 249-249 (1959) · Zbl 0096.08002
[14] Ehresmann, C., Géométrie Différentielle, C.R.A.S., 233, 598-598 (1951)
[15] Espéces de structures locales, élargissements de catégories, Sém. Topol. et Géom. diff. t. III, 1961 · Zbl 0106.36302
[16] Ehresmann, C., Catégories inductives et pseudogroupes, Ann. lnst. Fourier, X, 307-307 (1960) · Zbl 0099.26002
[17] Catégories topologiques et catégories différentiables, Coll.Géom. dif. Bruxelles, 1958,p. 137 · Zbl 0205.28202
[18] Ehresmann, C., Catégories structurées, C.R.A.S., 256, 1198-1198 (1963) · Zbl 0132.25702
[19] N. Bourbaki, Espaces vectoriels topologiques, chap. I et II, ASI 1189 · Zbl 0050.10703
[20] chapitres III, IV, V, ASI 1229
[21] Topologie générale, chap. IX, ASI 1045
[22] Topologie générate chap. I et II, ASI 1142
[23] Intégration, chap. I, II, III, IV, ASI 1175- Hermann, Paris.
[24] Kowalsky, H. J., LimesrÄume und Komplettierung, Math. Nach., 12, 301-301 (1954) · Zbl 0056.41403 · doi:10.1002/mana.19540120504
[25] Choquet, G., Convergences, Ann. lnst. Fourier, XXIII, 57-57 (1947) · Zbl 0031.28101
[26] Iséki, K., A characterisation of pseudocompact spaces, Proc. Jap. Acad., 33, 320-320 (1957) · Zbl 0082.16003
[27] A. Grothendieck, Espaces vectoriels topologiques, Curso da Fac. Sao-Paulo 1958
[28] Grothendieck, A., Sur les espaces (F) et (DF), Summa Brasiliensis Math., 3, 57-57 (1954) · Zbl 0058.09803
[29] Grothendieck, A., Produits tensoriels topologiques et espaces nucléaires, Mém, Amer. Math. Soc., 16, 190-190 (1955) · Zbl 0064.35501
[30] E. Hille, Functionnal analysis and semi-groups, New-York 1, 1948 · Zbl 0033.06501
[31] G. Bouligand, Introduction à la géométrie infinitésimale directe, Paris, 1932.
[32] Nöbeling, G., Grundlagen der Analytischen Topologie (1954), Berlin: Springer Verlag, Berlin · Zbl 0057.38702
[33] Collins, M. S., Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc., 79, 256-256 (1955) · Zbl 0064.35502 · doi:10.2307/1992847
[34] Vajnberg, M. M., Uber das Differential und die Gradienten von Funktionalen, Uspehi Mat. Nauk., 7, 3, 139-139 (1952) · Zbl 0049.08403
[35] Schwartz, L., Espaces de fonctions différentiables à valeurs vectorielles, Jour, d’Analyse Math., VI, 88-88 (1954) · Zbl 0066.09601 · doi:10.1007/BF02787718
[36] Papy, G., Variétés différentielles (point de vue contingent), Bull. Soc. Math. France., 85, I, 1-1 (1957) · Zbl 0103.15201
[37] Lang, S., Introduction to Differentiable Manifolds (1962), New York: Interscience Publishers, New York · Zbl 0103.15101
[38] P. J. Hilton, Note on free and direct products in general categories,Bull. Soc. Math. Belgique, XIII, 1961. · Zbl 0109.25103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.